A classical limit of heavy homogeneous spherical masses

Narlikar, V. V. (1941) A classical limit of heavy homogeneous spherical masses Proceedings of the Indian Academy of Sciences, Section A, 13 (3). pp. 240-244. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/proca/13/3/240-244/...

Related URL: http://dx.doi.org/10.1007/BF03049272


It is shown that the classical theory effectively brings out the distinction between the effective and proper masses of a homogeneous sphere. The formula derived to clarify this point leads to an upper limit on the effective mass of a sphere which is analogous to Schwarzschild's. The bearing of the limit on the flatness of nebulæ is pointed out.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:34666
Deposited On:11 Apr 2011 14:23
Last Modified:17 May 2016 17:33

Repository Staff Only: item control page